American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Mihnea Colţoiu and Cezar Joiţa. The disk property of coverings of 1-convex surfaces. Proc. Amer. Math. Soc. 140 (2012) 575-580. MR 2846325.
Abstract, references, and article information   
View Article: PDF

[2] S. Ivashkovich. On convex to pseudoconvex mappings. Proc. Amer. Math. Soc. 138 (2010) 899-906. MR 2566556.
Abstract, references, and article information   
View Article: PDF

[3] Julian F. Fleron. Sharp Hölder estimates for $\bar{\partial}$ on ellipsoids and their complements via order of contact . Proc. Amer. Math. Soc. 124 (1996) 3193-3202. MR 1363459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lop-Hing Ho. An inequality with applications to the subellipticity of the $\overline\partial$-Neumann problem . Proc. Amer. Math. Soc. 111 (1991) 135-138. MR 1031664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wilfried Schmid and Joseph A. Wolf. A vanishing theorem for open orbits on complex flag manifolds . Proc. Amer. Math. Soc. 92 (1984) 461-464. MR 759674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1